MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; TTL1LYR 16FR10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES LP Medline; TTL1LYR 16FR10ML 100%SILI UM TRAY
Model Number URO170816
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 the patient was brought into the operating room for a procedure and a foley catheter was placed after the patient was positioned.Per the facility upon draping the patient the foley catheter came out and upon inspection the balloon was busted.An additional catheter was then placed while the patient was in recovery.The sample is not available to be returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2022 the patient was brought into the operating room for a procedure and a foley catheter was placed after the patient was positioned.Per the facility upon draping the patient the foley catheter came out and upon inspection the balloon was busted.

Brand Name
Medline
Common Device Name
TTL1LYR 16FR10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15700103
Report Number1417592-2022-00206
Device Sequence Number6258565
Product Code OHR
UDI-Device Identifier10888277862623
UDI-Public10888277862623
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberURO170816
Device Catalogue NumberURO170816
Device Lot Number22NBA625
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown